# SDR CA960214013

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Part number: L52671033
- Condition: Leaking
- Location: Oil Line
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED OIL LEAK ON WALK AROUND.  LEAK TRACED TO OIL LINE FITTINGS, WHICH LACKED THE REQUIRED SEALANT.  SEALANT APPLIED AND SYSTEM CHECKED OUT OK.
